# SDR IXXA20160818057

- Difficulty date: July 22, 2016
- Submitted: August 21, 2016
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 81,395 hours, 30,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 313T3310
- Condition: Corroded
- Location: 248-375
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERIOR OF THE AFT 437BR ACCESS AFT UPPER CORNER, NEAR THE AFT HINGE OF THE LEFT ENGINE NAC STRUT AFT FAIRING. CORROSION WAS BLENDED OUT OF LIMITS, REPLACED THE UPPER ANGLE IN THE HYDRAULIC BAY IN ACCORDANCE WITH SRM 51-40-02 SECTION 7.  AIRCRAFT GROUNDED.
